# SDR SWIA200515179

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,155 hours, 23,947 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4391
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,715 hours, 6,764 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT MSG DURING TAXI.  REPLACED LT INBOARD FLIGHT SPOILER PCU IAW 27-62-01.  OPERATIONAL CHECK GOOD.
